# SDR ASOA200900999

- Difficulty date: September 13, 2009
- Submitted: September 16, 2009
- Operation: Air carrier
- Aircraft: N855AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7395
- Aircraft time: 23,350 hours, 19,393 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PRESSURE BULKHEAD FS 202.75 CRACKED AT PARKING BRAKE CABLE CUT OUT.  PERFORMED ET INSPECTION OF SUSPECT CRACK IAW NDTM 51-20-06.  RECEIVED CRACK INDICATION AT -2 LOCATION COMING OUT OF THE BRAKE CABLE HOLE.  MADE CUT TO REMOVED CRACKING FROM 202 BULKHEAD IAW REO 601R-33-11-563 + DEBURRED CUT LINE IAW 601R-53-11-563 (REO).  FABRICATED DOUBLER -1, -2, -3, -4, -5 SHIMS AND TRIMED TO FIT STRUCTIVE & DRILLED UP ALL FASTENER HOLES TO FINAL SIZE AND DEBURRED ALL HOLES AND EDGES IAW REO 601R-53-11-563.  INSTALLED T-BRACKET IAW REO 601R-53-11-563 AND SRM 51-42-06 AND INSTALLED -5 SHIM IAW REO 601R-53-11-563 AND 51-42-06.
